doi: 10.3934/dcdss.2020420

Pata type contractions involving rational expressions with an application to integral equations

1. 

ETSI Division of Applied Mathematics, Thu Dau Mot University, Binh Duong Province, Vietnam, Department of Mathematics, Çankaya University, 06790, Etimesgut, Ankara, Turkey, Department of Medical Research, China Medical University Hospital, China Medical University, 40402, Taichung, Taiwan

2. 

University of the Free State, Bloemfontein, South Africa, Department of Mathematics and Computer Sciences, Transilvania University of Brasov, Romania

* Corresponding author: Erdal Karapınar

Received  October 2019 Revised  January 2020 Published  August 2020

In this paper, we introduce the notion of rational Pata type contraction in the complete metric space. After discussing the existence and uniqueness of a fixed point for such contraction, we consider a solution for integral equations.

Citation: Erdal Karapınar, Abdon Atangana, Andreea Fulga. Pata type contractions involving rational expressions with an application to integral equations. Discrete & Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2020420
References:
[1]

T. Abdeljawad, R. P. Agarwal, E. Karapinar and P. Sumati Kumari, Solutions of the nonlinear integral equation and fractional differential equation using the technique of a fixed point with a numerical experiment in extended b-metric space, Symmetry, 11 (2019), Article Number 686. doi: 10.3390/sym11050686.  Google Scholar

[2]

A. Ali, K. Shah, F. Jarad, V. Gupta and T. Abdeljawad, Existence and stability analysis to a coupled system of implicit type impulsive boundary value problems of fractional-order differential equations, Adv. Difference Equ., (2019), Article Number 101, 21 pp. doi: 10.1186/s13662-019-2047-y.  Google Scholar

[3]

A. Atangana, Non validity of index law in fractional calculus: A fractional differential operator with Markovian and non-Markovian properties, Phys. A, 505 (2018), 688-706.  doi: 10.1016/j.physa.2018.03.056.  Google Scholar

[4]

A. Atangana and T. Mekkaoui, Trinition the complex number with two imaginary parts: Fractal, chaos and fractional calculus, Chaos Solitons Fractals, 128 (2019), 366-381.  doi: 10.1016/j.chaos.2019.08.018.  Google Scholar

[5]

S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math., 3 (1922), 133-181.  doi: 10.4064/fm-3-1-133-181.  Google Scholar

[6]

R. I. Batt, T. Abdeljawad, M. A.Alqudah and Mujeeb ur Rehman, Ulam stability of Caputo q-fractional delay difference equation: q-fractional Gronwall inequality approach, J. Inequal. Appl., 2019 (2019), 305. doi: 10.1186/s13660-019-2257-6.  Google Scholar

[7]

F. JaradT. Abdeljawad and Z. Hammouch, On a class of ordinary differential equations in the frame of Atangana-Baleanu fractional derivative, Chaos Solitons Fractals, 117 (2018), 16-20.  doi: 10.1016/j.chaos.2018.10.006.  Google Scholar

[8]

Z. Kadelburg and S. Radenović, Fixed point theorems under Pata-type conditions in metric spaces, J. Egyptian Math. Soc., 24 (2016), 77-82.  doi: 10.1016/j.joems.2014.09.001.  Google Scholar

[9]

Z. Kadelburg and S. Radenović, A note on Pata-type cyclic contractions, Sarajevo J. Math., 11 (2015), 235-245.   Google Scholar

[10]

Z. Kadelburg and S. Radenović, Pata-type common fixed point results in b-metric and $b$-rectangular metric spaces, J. Nonlinear Sci. Appl., 8 (2015), 944-954.  doi: 10.22436/jnsa.008.06.05.  Google Scholar

[11]

Z. Kadelburg and S. Radenovic, Fixed point and tripled fixed point theprems under Pata-type conditions in ordered metric spaces, International Journal of Analysis and Applications, 6, (2014), 113–122. Google Scholar

[12]

E. Karapinar, T. Abdeljawad and F. Jarad, Applying new fixed point theorems on fractional and ordinary differential equations, Adv. Difference Equ., 2019 (2019), Paper No. 421, 25 pp. doi: 10.1186/s13662-019-2354-3.  Google Scholar

[13]

E. Karapinar, I. M. Erhan and Ü. Aksoy, Weak $\psi$-contractions on partially ordered metric spaces and applications to boundary value problems, Bound. Value Probl., 2014 (2014), 149, 15 pp. doi: 10.1186/s13661-014-0149-8.  Google Scholar

[14]

J. Liouville, Second mémoire sur le développement des fonctions ou parties de fonctions en séries dont divers termes sont assujettis á satisfaire a une m eme équation différentielle du second ordre contenant un paramétre variable, J. Math. Pure et Appi., 2 (1837), 16-35.   Google Scholar

[15] S. K. PandaT. Abdeljawad and C. Ravichandran, Novel fixed point approach to Atangana-Baleanu fractional and -Fredholm integral equations, Alexandria Engineering Journal, in press, 2020.  doi: 10.1016/j.aej.2019.12.027.  Google Scholar
[16] S. K. PandaT. Abdeljawad and K. K. Swamy, New numerical scheme for solving integral equations via fixed point method using distinct $\omega-F$-contractions, Alexandria Engineering Journal, in press, 2020.  doi: 10.1016/j.aej.2019.12.034.  Google Scholar
[17]

V. Pata, A fixed point theorem in metric spaces, J. Fixed Point Theory Appl., 10 (2011), 299-305.  doi: 10.1007/s11784-011-0060-1.  Google Scholar

[18]

O. Popescu, Some new fixed point theorems for $\alpha$-Geraghty contractive type maps in metric spaces, Fixed Point Theory Appl., 2014 (2014), 12 pp. doi: 10.1186/1687-1812-2014-190.  Google Scholar

[19]

T. Suzuki, A new type of fixed point theorem in metric spaces, Nonlinear Anal., 71 (2009), 5313-5317.  doi: 10.1016/j.na.2009.04.017.  Google Scholar

[20]

T. Suzuki, A generalized Banach contraction principle which characterizes metric completeness, Proc. Amer. Math. Soc., 136 (2008), 1861-1869.  doi: 10.1090/S0002-9939-07-09055-7.  Google Scholar

show all references

References:
[1]

T. Abdeljawad, R. P. Agarwal, E. Karapinar and P. Sumati Kumari, Solutions of the nonlinear integral equation and fractional differential equation using the technique of a fixed point with a numerical experiment in extended b-metric space, Symmetry, 11 (2019), Article Number 686. doi: 10.3390/sym11050686.  Google Scholar

[2]

A. Ali, K. Shah, F. Jarad, V. Gupta and T. Abdeljawad, Existence and stability analysis to a coupled system of implicit type impulsive boundary value problems of fractional-order differential equations, Adv. Difference Equ., (2019), Article Number 101, 21 pp. doi: 10.1186/s13662-019-2047-y.  Google Scholar

[3]

A. Atangana, Non validity of index law in fractional calculus: A fractional differential operator with Markovian and non-Markovian properties, Phys. A, 505 (2018), 688-706.  doi: 10.1016/j.physa.2018.03.056.  Google Scholar

[4]

A. Atangana and T. Mekkaoui, Trinition the complex number with two imaginary parts: Fractal, chaos and fractional calculus, Chaos Solitons Fractals, 128 (2019), 366-381.  doi: 10.1016/j.chaos.2019.08.018.  Google Scholar

[5]

S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math., 3 (1922), 133-181.  doi: 10.4064/fm-3-1-133-181.  Google Scholar

[6]

R. I. Batt, T. Abdeljawad, M. A.Alqudah and Mujeeb ur Rehman, Ulam stability of Caputo q-fractional delay difference equation: q-fractional Gronwall inequality approach, J. Inequal. Appl., 2019 (2019), 305. doi: 10.1186/s13660-019-2257-6.  Google Scholar

[7]

F. JaradT. Abdeljawad and Z. Hammouch, On a class of ordinary differential equations in the frame of Atangana-Baleanu fractional derivative, Chaos Solitons Fractals, 117 (2018), 16-20.  doi: 10.1016/j.chaos.2018.10.006.  Google Scholar

[8]

Z. Kadelburg and S. Radenović, Fixed point theorems under Pata-type conditions in metric spaces, J. Egyptian Math. Soc., 24 (2016), 77-82.  doi: 10.1016/j.joems.2014.09.001.  Google Scholar

[9]

Z. Kadelburg and S. Radenović, A note on Pata-type cyclic contractions, Sarajevo J. Math., 11 (2015), 235-245.   Google Scholar

[10]

Z. Kadelburg and S. Radenović, Pata-type common fixed point results in b-metric and $b$-rectangular metric spaces, J. Nonlinear Sci. Appl., 8 (2015), 944-954.  doi: 10.22436/jnsa.008.06.05.  Google Scholar

[11]

Z. Kadelburg and S. Radenovic, Fixed point and tripled fixed point theprems under Pata-type conditions in ordered metric spaces, International Journal of Analysis and Applications, 6, (2014), 113–122. Google Scholar

[12]

E. Karapinar, T. Abdeljawad and F. Jarad, Applying new fixed point theorems on fractional and ordinary differential equations, Adv. Difference Equ., 2019 (2019), Paper No. 421, 25 pp. doi: 10.1186/s13662-019-2354-3.  Google Scholar

[13]

E. Karapinar, I. M. Erhan and Ü. Aksoy, Weak $\psi$-contractions on partially ordered metric spaces and applications to boundary value problems, Bound. Value Probl., 2014 (2014), 149, 15 pp. doi: 10.1186/s13661-014-0149-8.  Google Scholar

[14]

J. Liouville, Second mémoire sur le développement des fonctions ou parties de fonctions en séries dont divers termes sont assujettis á satisfaire a une m eme équation différentielle du second ordre contenant un paramétre variable, J. Math. Pure et Appi., 2 (1837), 16-35.   Google Scholar

[15] S. K. PandaT. Abdeljawad and C. Ravichandran, Novel fixed point approach to Atangana-Baleanu fractional and -Fredholm integral equations, Alexandria Engineering Journal, in press, 2020.  doi: 10.1016/j.aej.2019.12.027.  Google Scholar
[16] S. K. PandaT. Abdeljawad and K. K. Swamy, New numerical scheme for solving integral equations via fixed point method using distinct $\omega-F$-contractions, Alexandria Engineering Journal, in press, 2020.  doi: 10.1016/j.aej.2019.12.034.  Google Scholar
[17]

V. Pata, A fixed point theorem in metric spaces, J. Fixed Point Theory Appl., 10 (2011), 299-305.  doi: 10.1007/s11784-011-0060-1.  Google Scholar

[18]

O. Popescu, Some new fixed point theorems for $\alpha$-Geraghty contractive type maps in metric spaces, Fixed Point Theory Appl., 2014 (2014), 12 pp. doi: 10.1186/1687-1812-2014-190.  Google Scholar

[19]

T. Suzuki, A new type of fixed point theorem in metric spaces, Nonlinear Anal., 71 (2009), 5313-5317.  doi: 10.1016/j.na.2009.04.017.  Google Scholar

[20]

T. Suzuki, A generalized Banach contraction principle which characterizes metric completeness, Proc. Amer. Math. Soc., 136 (2008), 1861-1869.  doi: 10.1090/S0002-9939-07-09055-7.  Google Scholar

[1]

Federico Rodriguez Hertz, Zhiren Wang. On $ \epsilon $-escaping trajectories in homogeneous spaces. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 329-357. doi: 10.3934/dcds.2020365

[2]

Mathew Gluck. Classification of solutions to a system of $ n^{\rm th} $ order equations on $ \mathbb R^n $. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5413-5436. doi: 10.3934/cpaa.2020246

[3]

Lei Liu, Li Wu. Multiplicity of closed characteristics on $ P $-symmetric compact convex hypersurfaces in $ \mathbb{R}^{2n} $. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020378

[4]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[5]

Aihua Fan, Jörg Schmeling, Weixiao Shen. $ L^\infty $-estimation of generalized Thue-Morse trigonometric polynomials and ergodic maximization. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 297-327. doi: 10.3934/dcds.2020363

[6]

Denis Bonheure, Silvia Cingolani, Simone Secchi. Concentration phenomena for the Schrödinger-Poisson system in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020447

[7]

Lihong Zhang, Wenwen Hou, Bashir Ahmad, Guotao Wang. Radial symmetry for logarithmic Choquard equation involving a generalized tempered fractional $ p $-Laplacian. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020445

[8]

Mokhtar Bouloudene, Manar A. Alqudah, Fahd Jarad, Yassine Adjabi, Thabet Abdeljawad. Nonlinear singular $ p $ -Laplacian boundary value problems in the frame of conformable derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020442

[9]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020440

[10]

Wenjun Liu, Yukun Xiao, Xiaoqing Yue. Classification of finite irreducible conformal modules over Lie conformal algebra $ \mathcal{W}(a, b, r) $. Electronic Research Archive, , () : -. doi: 10.3934/era.2020123

[11]

Zuliang Lu, Fei Huang, Xiankui Wu, Lin Li, Shang Liu. Convergence and quasi-optimality of $ L^2- $norms based an adaptive finite element method for nonlinear optimal control problems. Electronic Research Archive, 2020, 28 (4) : 1459-1486. doi: 10.3934/era.2020077

[12]

Shenglan Xie, Maoan Han, Peng Zhu. A posteriori error estimate of weak Galerkin fem for second order elliptic problem with mixed boundary condition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020340

[13]

Sihem Guerarra. Maximum and minimum ranks and inertias of the Hermitian parts of the least rank solution of the matrix equation AXB = C. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 75-86. doi: 10.3934/naco.2020016

[14]

Adrian Constantin, Darren G. Crowdy, Vikas S. Krishnamurthy, Miles H. Wheeler. Stuart-type polar vortices on a rotating sphere. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 201-215. doi: 10.3934/dcds.2020263

[15]

Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of a Sobolev type impulsive functional evolution system in Banach spaces. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020049

[16]

Meng Chen, Yong Hu, Matteo Penegini. On projective threefolds of general type with small positive geometric genus. Electronic Research Archive, , () : -. doi: 10.3934/era.2020117

[17]

Mengni Li. Global regularity for a class of Monge-Ampère type equations with nonzero boundary conditions. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020267

[18]

Xavier Carvajal, Liliana Esquivel, Raphael Santos. On local well-posedness and ill-posedness results for a coupled system of mkdv type equations. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020382

2019 Impact Factor: 1.233

Metrics

  • PDF downloads (61)
  • HTML views (139)
  • Cited by (0)

Other articles
by authors

[Back to Top]